# SDR AALA20030822

- Difficulty date: July 29, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 2420 · AC Generation System
- Part: Filter
- Condition: Clogged
- Location: Idg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE CLIMB-OUT, THE GENERATOR LIGHT FLICKERED WITH ACCOMPANIED EICAS MSG RT GENERATOR DRIVE, DISCONNECTED RIGHT GENERATOR.  CHECKED RT IDG AND FOUND OIL OVER FILLED AND DIFF PRESS POP OUT.  REPLACED OIL IDG PRESS FILTER AND SERVICED IDG IAW MM 12 RUN UP PERFORMED ALL INDICATIONS ARE NORMAL OK FOR SERVICE.  NO DEBRIS FOUND.  (M)
